# SDR 9516729150

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fence
- Condition: Separated
- Location: Lt Wing Le
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT ARRIVAL, MAINTENANCE DISCOVERED THAT THE LEFT WING LEADING EDGE FENCE WAS MISSING.  REPLACED THE FENCE.
